# SDR USAA2013072900011

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 39,344 hours, 14,410 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: BA21758
- Condition: Discharged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAV WASTE CONTAINER FIRE BOTTLE FLAT.  R & R AFT RT LAV FIRE BOTTLE IAW AMM 26-25-41.
